# SDR AALA20040059

- Difficulty date: January 13, 2004
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N484AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49677
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW EMERGENCY LIGHTS BETWEEN ROWS 27 AND 29 INOPERATIVE.  REPLACED BATTERY PACK BETWEEN ROWS 17 AND 29.  SYSTEM GROUND CHECKED NORMAL OPERATION.
